MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PXT311413
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 10/18/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional devices implanted and involved: pxc201000/10726578 and pxc201200/10797070.The review of the manufacturing paperwork verified that these lots met all pre-release specifications.According to the gore® excluder® aaa endoprosthesis instructions for use, adverse events that may occur and/or require intervention include, but are not limited to endoleak.
 
Event or Problem Description
On (b)(6) 2012, the patient underwent endovascular repair of an 44mm abdominal aortic aneurysm using gore® excluder® aaa endoprostheses.The patient tolerated the procedure.On (b)(6) 2018, a follow-up study revealed that the diameter of the aneurysm sac was 57mm.However, no obvious endoleak was observed.The physician considered a possible type iii endoleak originating from the graft tear and placed additional stent grafts in the entire original stent grafts.The physician reportedly suspects the issue may have been a type ii endoleak as opposed to a type iii endoleak.However, to remove the possible type iii endoleak, the physician decided to place additional stent grafts to reline the pre-existing system.The patient tolerated the procedure.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key8055845
Report Number3007284313-2018-00311
Device Sequence Number1921010
Product Code MIH
UDI-Device Identifier00733132610334
UDI-Public00733132610334
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2014
Device Catalogue NumberPXT311413
Device Lot Number9958655
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age86 YR